# SDR AMTA200600158

- Difficulty date: March 9, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201601
- Part serial: 3586
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

NR 2 ENGINE FIRE TEST (A-LOOP) INOPERATIVE.  REMOVED AND REPLACED LOWER FAN FIRE DETECTOR NR2 ENGINE IAW MM, 4 CRACKS GOOD.  (K)
